# SDR FDEA200903180951

- Difficulty date: March 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: A53970399200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED HOLES IN STRUCTURE AT FRAME C 58, P 4-5 RT REPAIR PERFORMED BY CUT THE BUTT STRAP, INSTALL A COUPLING SHEET AND BUSHS IAW RAS/EFW/9000140/2008 ISS A, APPROVED BY EA 6-5310-120212.
